Discussions By Condition: Medical Stories

Wrong medication

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • September 22, 2007
  • 10:42 PM

My father is in a nursing home and has been in the same one since 1/06. This past week he received the wrong medication which caused him to go into a comma and be hospitallized for one week. The medication he was to receive was heparin instead he got insulin. He is now in a different nursing home and it looks like he will make a full recovery. When I went to pick up his belongings at the original Nursing Home I found the nurse who made the mistake still working there. This was very disturbing to see. I spoke with the Nursing Director who really had no answers. I would like to report the home and the nurse to the State. I also would like to know if this is worth persuing a lawyer just so the nurse and home are responsible for the mistake. Anyone have any ideas?
Thank you

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?